# SDR 04FDEA001100

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6224563008
- Part serial: 1766
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS RADIO ALTIMETER FLAG IN VIEW. AIRCRAFT CONTINUES TO DEVELOPE HISTORY OF RADIO ALTIMETER FAULTS.  CLEANED RADIO ALTIMETER COOLING FANS AND R/T IAW DC10 MM 20-10-10. REMOVED AND REPLACED COOLING FAN IAW DC-10 MM 21-85-05. REMOVED AND REPLACED FIRST OFFICERS RADIO ALTIMETER INDICATOR IAW DC-10   MM 34-42-02. REPAIRED BROKEN WIRE AT CONNECTOR P1-1009 PIN J IAW DC-10 WDM 34-42-02. OPS   CHECK OF RADIO ALTIMETER IAW DC-10 MM 34-42-00 GOOD.
